# SDR DHL9974011C

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Nr 4 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 4 FLAP TRACK FIXED FAIRING CRACKED AT FWD END.  REPLACED STRAP ON FLAP TRACK PER SRM 53-50-1, 13 BY 3, N/R 1163.
